# SDR USAA2012092500020

- Difficulty date: September 15, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 60,936 hours, 40,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - CRACK ON RIGHT UPPER WEB IN APU COMPARTMENT AT BS 1122, RBL 12.  REPAIRED RIGHT UPPER WEB AT BS 1122, RBL12 IAW B737 SRM 51-70-13-0G, FIG 1 DETAIL I.
